# SDR DALA2022040702412

- Difficulty date: April 6, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 83,726 hours, 38,814 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3225 CRACK INDICATIONS FOUND ON FRAME 16 RH SIDE FROM HOLE 1 LOCATED AT THE SECOND ROW FROM EDGE AND FIRST HOLE FROM UPPER TO LOWER. CORRECTIVE ACTION: COMPLIED WITH ERA 597456-14AD REV. ORIGINAL. (2186304)
